Arkiv for Matematik, 1987

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (24 articles)

Volume 26, Issue 1

[1] A shortcut to weighted representation formulas for holomorphic functions

Mats Andersson Matematiska institutionen Chalmers tekniska högskola, och Göteborgs universitet Mikael Passare Matematiska institutionen, Stockholms universitet

TBD mathscidoc:1701.332664

Arkiv for Matematik, 26, (1), 1-12, 1986.7
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the frequency of Titchmarsh’s phenomenon for ζ($s$)-V

R. Balasubramanian School of Mathematics, Tata Institute of Fundamental Research K. Ramachandra School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.332665

Arkiv for Matematik, 26, (1), 13-20, 1985.5
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Unique continuation in$CR$manifolds and in hypo-analytic structures

M. S. Baouendi Purdue University, West Lafayette, IN, U.S.A. F. Treves Rutgers University, New Brunswick, NJ, U.S.A.

TBD mathscidoc:1701.332666

Arkiv for Matematik, 26, (1), 21-40, 1986.3
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Réalisations des espaces de Besov homogènes

G. Bourdaud Unité Associée 757 Analyse Harmonique, Université de Paris-Sud

TBD mathscidoc:1701.332667

Arkiv for Matematik, 26, (1), 41-54, 1986.9
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Some good unirational families of space curves

Mei-Chu Chang Mathematics Department, University of California

TBD mathscidoc:1701.332668

Arkiv for Matematik, 26, (1), 55-65, 1986.4
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 128 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Divisible modules over integral domains

A. Facchini Istituto di Matematica Informatica e Sistemistica, Universita’ di Udine

TBD mathscidoc:1701.332669

Arkiv for Matematik, 26, (1), 67-85, 1986.8
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] $A$-superharmonic functions and supersolutions of degenerate elliptic equations

J. Heinonen Department of Mathematics, University of Jyväskylä T. Kilpeläinen Department of Mathematics, University of Jyväskylä

TBD mathscidoc:1701.332670

Arkiv for Matematik, 26, (1), 87-105, 1987.2
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Invariant Lorentzian orders on simply connected Lie groups

Joachim Hilgert Fachbereich Mathematik, Technische Hochschule

TBD mathscidoc:1701.332671

Arkiv for Matematik, 26, (1), 107-115, 1986.3
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Removable singularities of$CR$-functions

B. Jöricke Akademie der Wissenschaften der DDR Karl-Weierstraß-Institut für Mathematik, Mohrenstraße 39-PF 1304, Berlin, DDR

TBD mathscidoc:1701.332672

Arkiv for Matematik, 26, (1), 117-143, 1986.11
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A note on existence of global classical solutions to nonlinear wave equations

P. Kumlin Matematiska institutionen Chelmers tekniska högskola, Göteborg, Sweden

TBD mathscidoc:1701.332673

Arkiv for Matematik, 26, (1), 145-153, 1986.12
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On an example of Wermer

N. Levenberg Dept. of Mathematics, Wellesley College

TBD mathscidoc:1701.332674

Arkiv for Matematik, 26, (1), 155-163, 1986.4
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Errata to “Wiener’s theorem, the Radon-Nikodym theorem, and$M$_{o}(T)”

Russell Lyons Department of Mathematics, Stanford University

TBD mathscidoc:1701.332675

Arkiv for Matematik, 26, (1), 165-166, 1987.3
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] On a lattice-point problem in hyperbolic space and related questions in spectral theory

S. J. Patterson Mathematisches Institut, Bunsenstr. 3-5, Göttingen, BRD

TBD mathscidoc:1701.332676

Arkiv for Matematik, 26, (1), 167-172, 1986.7
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Problème de Dirichlet pour le système $$\frac{{\partial ^2 f}}{{\partial \bar z_i \partial \bar z_j }} = 0$$

Jacqueline Detraz UER de Mathématiques-CNRS UA 225, Université de Provence

TBD mathscidoc:1701.332677

Arkiv for Matematik, 26, (1), 173-184, 1986.7
[ Download ] [ 2017-01-08 20:35:26 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On star polynomials of complements of graphs

E. J. Farrell Department of Mathematics, The University of the West Indies C. M. De Matas Department of Mathematics, The University of the West Indies

TBD mathscidoc:1701.332678

Arkiv for Matematik, 26, (1), 185-190, 1986.10
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Bi-invariant differential operators on the Euclidean motion group and applications to generalized Radon transforms

Fulton B. Gonzalez Department of Mathematics and Statistics, Case Western Reserve University

TBD mathscidoc:1701.332679

Arkiv for Matematik, 26, (1), 191-204, 1987.3
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 147 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Hankel operators between weighted Bergman spaces

Svante Janson Matematiska institutionen, Thunbengsvägen 3, Uppsala, Sweden

TBD mathscidoc:1701.332680

Arkiv for Matematik, 26, (1), 205-219, 1987.10
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 170 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] On rearrangements of vector-valued$H$_{1}-functions

N. J. Kalton Department of Mathematics, University of Missouri-Columbia

TBD mathscidoc:1701.332681

Arkiv for Matematik, 26, (1), 221-229, 1987.3
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] The geometry of complete linear maps

Dan Laksov Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332682

Arkiv for Matematik, 26, (1), 231-263, 1986.12
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 195 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Whitney’s extension theorem for ultradifferentiable functions of Beurling type

Reinhold Meise Mathematisches Institut der Universität Düsseldorf, Universitätsstr. 1, Düsseldorf, Fed. Rep. of Germany B. Alan Taylor Department of Mathematics, University of Michigan

TBD mathscidoc:1701.332683

Arkiv for Matematik, 26, (1), 265-287, 1987.5
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Analytic approximability of solutions of partial differential equations

Gerardo A. Mendoza Instituto Venezolano de Investigaciones Científicas, Caracas, Venezuela Linda Preiss Rothschild University of California, San Diego, La Jolla, CA, U.S.A.

TBD mathscidoc:1701.332684

Arkiv for Matematik, 26, (1), 289-303, 1987.5
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] On uniqueness of hyperfunction solutions of holonomic systems

Masakazu Muro Department of Mathematics, Kochi University

TBD mathscidoc:1701.332685

Arkiv for Matematik, 26, (1), 305-314, 1987.5
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 194 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] On the compactness of paracommutators

Peng Lizhong Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332686

Arkiv for Matematik, 26, (1), 315-325, 1987.12
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Weighted norm inequalities for a general maximal operator

Francisco J. Ruiz Facultad de Ciencias. Dpto. Matemáticas, Universidad de Zaragoza Jose L. Torrea División Matemáticas. Facultad de Ciencias, Universidad Autónoma

TBD mathscidoc:1701.332687

Arkiv for Matematik, 26, (1), 327-340, 1987.2
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 203 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved